More on embedding subspaces of in
Compositio Mathematica, Tome 61 (1987) no. 2, pp. 159-169
Cet article a éte moissonné depuis la source Numdam
@article{CM_1987__61_2_159_0,
author = {Schechtman, Gideon},
title = {More on embedding subspaces of $L_p$ in $l^n_r$},
journal = {Compositio Mathematica},
pages = {159--169},
year = {1987},
publisher = {Martinus Nijhoff Publishers},
volume = {61},
number = {2},
mrnumber = {882972},
zbl = {0659.46021},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1987__61_2_159_0/}
}
Schechtman, Gideon. More on embedding subspaces of $L_p$ in $l^n_r$. Compositio Mathematica, Tome 61 (1987) no. 2, pp. 159-169. http://geodesic.mathdoc.fr/item/CM_1987__61_2_159_0/
